# SDR AALA20071969

- Difficulty date: October 17, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERHEAD FIRST CLASS LEFT INOPERATIVE.  REPLACED BATTERY PACK M33424 FOR EMERGENCY LIGHT AT OVERHEAD FIRST CLASS LEFT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
